Worse + Injectable Fillers

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

I Had Hyaluronic Acid in NL Folds Two Days Ago, but Now Appear Worse on One Side? (photo)

I had hyaluronic acid injected in NL folds two days ago. The results looked great after I left, but two days later one side seems worse. Almost more... READ MORE

Can injections under the eye for hollowness cause sagging or worse appearance later on?

I am looking into options for the hollowness and thin skin under my eyes. I have severe dark circles and when I smile the muscle under my eye is very... READ MORE

Is this a granuloma (from filler)? Or something else? (photos)

Over the previous 18 months, I've had various filler treatments to the corner of the cheeks to help 'lift' the face. Unfortunately over the past four... READ MORE

Amalian Fillers for Face and Lips? (photo)

I had a filler called Amalian (Amalian II or Amalian LT II) - by Nordic Aesthetics from Sweden injected in my cheeks and lips - he used the same one... READ MORE

Problem w/ my eyes after surgery to remove swelling in tear troughs after fillers in nose to mouth line.Where do I go from here?

I had fillers done in June 2011 that left swelling in my tear troughs. After many attempts to resolve this with the surgeon, I was given 2 treatments... READ MORE

No matching results